# SDR CALA0400689

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 22,350 hours, 5,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6.5 INCH CRACK IN LT WING LEADING EDGE SKIN AT OSS 421 T0 471.  REPAIRED IAW EA 5731-01010, REV D.
